Theory of valuations on manifolds, I. Linear spaces

Semyon Alesker*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

This is the first part of a series of articles where we are going to develop theory of valuations on manifolds generalizing the classical theory of continuous valuations on convex subsets of an affine space. In this article we still work only with linear spaces. We introduce a space of smooth (non-translation invariant) valuations on a linear space V. We present three descriptions of this space. We describe the canonical multiplicative structure on this space generalizing the results from [4] obtained for polynomial valuations.

Original languageEnglish
Pages (from-to)311-339
Number of pages29
JournalIsrael Journal of Mathematics
Volume156
DOIs
StatePublished - 2006

Funding

FundersFunder number
Israel Science Foundation1369/04

    Fingerprint

    Dive into the research topics of 'Theory of valuations on manifolds, I. Linear spaces'. Together they form a unique fingerprint.

    Cite this